First off let me start by saying I was on meth
for about two years, doing it at least a few days a week, sometimes going as long as two weeks without. I have not had meth in over 8 months. I do smoke Diablo (herbal incense).
The problem originally started a few years ago but only when I smoked meth. My penis would shrink down to nothing, like a five year old, and I could not get an erection while on dope. However, as time went on meth made me extremely horny and I could have sex forever on it and my penis actually was bigger (harder, firmer, wider and longer) when using meth. I had the best sex of my life on meth.
That's a little drug
use background. I am also bipolar as well. I take the following medications on a daily basis:
I have been taking all of the above medications for awhile except Trazodone, fluphenazine and Adderrall. I've been taking Trazodone for about two years, adderrall for over one year and fluphenazine for approximately year and a half.
About six months ago I began noticing that my sex drive all but vanished. On top of that I found it nearly impossible to get an erection. Even after watching porn and playing with myself I could not get an erection. At the same time I noticed my penis was unusually small in phlacid state. Today, my penis has shrunk to about one inch in length when phlacid and I have absolutely no interest in sex and my penis does not ever increase in size. The only time my penis is not shriveled up is occassionally in the morning but that is pretty rare and usually means I need to go to the restroom.
I read on this forum somewhere that shrinking penis is a side effect
of adderrall and that I should contact my doctor immediately if that happens.
Problem: I need the adderrall to function. All the phsycotropic medications I take make me so unbelievably groggy and tired I can't function during the day. I have a full time professional job that requires I be sharp and alert. The adderrall has solved my ADD issues and I feel better than I've felt in a very long time (I don't want to ever go back to the way I was before Adderrall).
Question: 1) Has anyone else experienced this, 2) what should I do, 3) is there an alternative to adderrall that does not have the same side effect, and 4) is the shrinking penis reversible or is it permanent?
Any help would be appreciated. I am not dating now and frankly have no interest in dating because I am embarrassed by my penis. I would be horrified if a woman saw my one inch killa.
Final note: Before the shrinking penis began I always had a relatively small penis in the phlacid state but I would get an erection rather easily and when fully erect I was 6" and had decent girth. In fact, my ex-wife said that sex with me was the best sex she ever had and she has been with a guy with a 14" penis (side note...she loved that big dick and she wished I was a little bigger but I knew how to work it so she was more than satisfied by my size).